| Model Number |
DISSECTOR, 4.0MM X 13CM |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
08/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an acl reconstruction performed on (b)(6) 2021, the shaft was bent during direct patient interaction and metal powder entered the patient's body.The surgeon attempted to remove the powder, but was unable to confirm that all powder had been removed.The procedure was completed using the same product, which was discarded by the facility after use.